# SDR CALA2025022702493

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 94,335 hours, 37,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L DOES NOT INDICATE ARMED. ARM LIGHT WENT OFF AROUND 20K FT. ARMED HANDLE IS SLIGHTLY OUT FOUND DOOR 2L SLIDE MOORING LINE HANGING BELOW GRIT BAR,   RESTOWED MOORING LINE VERIFIED NORMAL, OPS OF DOOR 2L SLIDE ARMED HANDLE AND SLIDE ARMED INDICATION LIGHT. REF AMM 25-62-44-400-802-A. OK FOR SERVICE.
